JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 88
Interpolation Functions of Several Matrix Variables

    Authors: Y. Ameur,  
    Keywords: Interpolation, Tensor product, Hilbert space, Korányi's theorem.  
    Date Received: 16/03/03  
    Date Accepted: 14/11/03  
    Subject Codes:


    Editors: Frank Hansen,  

An interpolation theorem of Donoghue is extended to interpolation of tensor products. The result is related to Korányi's work on monotone matrix functions of several variables.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login